# SDR F3LA202511280332

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N384FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10596
- Aircraft time: 13,857 hours, 6,543 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 13,857 hours, 6,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: AS18951250
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 FIRE ON TAKEOFF. NO AGENT DISCHARGED. ENGINE NR 2 IN FLIGHT SHUTDOWN.  CLAMP AT THE 6 0'CLOCK POSITION ON THE BLEED DUCT WAS LEFT REMOVED.   R & R CLAMP & ECS DUCTING IAW AMM 36-11-49-400-827A STEPS 4-A(6) AND MULTIPLE HARNESSES IAW AMM 71-52-43-000/400-304, AMM 73-21-60-00/400-813-A, AMM 71-51-43-000/400-809-A,  AMM 73-21-60-000-808-A/73-21-60-400-808-A, AMM 73-21-60-000-809-A/73-21-60-400-809-A,  AMM 73-21-60-000-814-A/73-21-60-400-814-A,  AMM 71-51-43-000/400-810-A, & BOTH TRS IAW AMM 78-32-11-000/400-803-A. NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
